Total curvature and the topology of complete surfaces
Compositio Mathematica, Volume 41 (1980) no. 1, p. 95-105
@article{CM_1980__41_1_95_0,
     author = {Bangert, Victor},
     title = {Total curvature and the topology of complete surfaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {1},
     year = {1980},
     pages = {95-105},
     zbl = {0403.53023},
     mrnumber = {578052},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_1_95_0}
}
Bangert, Victor. Total curvature and the topology of complete surfaces. Compositio Mathematica, Volume 41 (1980) no. 1, pp. 95-105. http://www.numdam.org/item/CM_1980__41_1_95_0/

[1] D.D. Bleecker: The Gauss-Bonnet inequality and almost-geodesic loops. Advances in Math. 14 (1974) 183-193. | MR 353199 | Zbl 0289.53039

[2] S. Cohn-Vossen: Kürzeste Wege und Totalkrümmung auf Flächen. Compositio Math. 2 (1935) 69-133. | JFM 61.0789.01 | Numdam | Zbl 0011.22501

[3] M.W. Hirsch: Differential Topology. Springer-Verlag, New York-Heidelberg-Berlin 1976. | MR 448362 | Zbl 0356.57001

[4] A. Huber: On subharmonic functions and differential geometry in the large. Comment. Math. Helv. 32 (1957) 13-72. | MR 94452 | Zbl 0080.15001

[5] W. Klingenberg: Lectures on closed geodesics. Grundlehren der mathematischen Wissenschaften Bd. 230, Springer-Verlag, Berlin- Heidelberg-New York 1978. | MR 478069 | Zbl 0397.58018

[6] G. Thorbergsson: Closed geodesics on non-compact Riemannian manifolds. Math. Z. 159 (1978) 249-258. | MR 493872 | Zbl 0358.53027